Avoid getting ear drops in your eye

Comment icon 0 Comments
You’d be surprised how many people accidentally put ear drops in their eyes instead of their ears. When eardrops are accidentally instilled... Read more

Enjoy the holidays, but keep kids safe from accidental poisonings

Comment icon 0 Comments
For many of us, the holidays will include traditional family gatherings that are heartwarming and joyous occasions. However, your holiday... Read more

A preventable cancer drug error that’s always fatal

Comment icon 0 Comments
A rare but fatal error can occur when the cancer medicine vincristine is given the wrong way. Vincristine is given intravenously (into the... Read more

Have kids around the house? Avoid camphor products

Comment icon 0 Comments
A 5-year-old was accidentally given camphorated phenol liquid instead of acetaminophen (Tylenol) liquid. Camphorated phenol is meant to be... Read more

Orally dissolving film strips could pose hazard to kids

Comment icon 0 Comments
Have you seen or even purchased one of the commercially-available thin film strip products intended for use as mouth fresheners? Products like... Read more

Critically important anesthetic faces drug shortage if used in a Missouri execution

Comment icon 0 Comments
Concern is building among health professionals around the U.S. about the possibility of a severe shortage of one of the most widely used anesthetics... Read more

New warnings for common antibiotic class

Comment icon 0 Comments
FDA is requiring a label update to warn of the risk of nerve damage from a very important class of antibiotics called fluoroquinolones. These... Read more

Pain patch wearers must take extra care around children

Comment icon 0 Comments
Despite warnings from the FDA, drug manufacturers, and various patient safety agencies like ours (ISMP), we’re still hearing from grieving... Read more